# SDR HEEA060696

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 3425 · Integrated Flight System
- Part: Amplifier
- Part number: 071107600
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER CAUSES VOR NEEDLE TO SWING ALL THE TIME.
